# SDR USAA2010010490008

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 69,606 hours, 47,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK IN FUSELAGE SKIN BETWEEN BS 747 & BS 747E, S25R.  REPAIRED FUSELAGE SKIN BETWEEN BS 747 & BS 747E, S25R IAW B737 SRM 53-00-01 REPAIR 31.
